# SDR ASOA20150128005

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 37,527 hours, 28,102 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140197
- Part serial: 3743
- Condition: Faulty
- Location: Wheel Speed
- Part time: 29,786 hours, 22,636 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN INTERMITTENT LOSS OF BRAKES ON LANDING WITH BRAKES DEGRADED EICAS MESSAGE.  MX R & R NR 3 WHEEL SPEED TRANSDUCER WITH OPS CHECK GOOD.  AC WAS APPROVED FOR RETURN TO SERVICE.
